# SDR DL757030903

- Difficulty date: October 4, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 56,105 hours, 28,863 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N35601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT END OF THE STRINGER 29R KEELBEAM WAS FOUND CORRODED AT FS 1400.  THE BEAM WAS CUT AT FS 1390 AND THE  AFT SECTION REMOVED.  A NEW SECTION WAS INSTALLED AND SPLICED WITH STEEL REPAIR CHANNELS PER ER/A 087429-14, REV D.
